MAUDE Adverse Event Report: UROMEDICA, INC. UROMEDICA PROACT BLUNT TROCAR

UROMEDICA, INC. UROMEDICA PROACT BLUNT TROCAR
Model Number 750042
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implantation of the patient's left side proact will be performed at a later date.(b)(4).
 
Event or Problem Description
Bladder perforation in a proact patient.The patient's bladder was perforated with the blunt-tipped trocar during dilation for the patient's left-side proact.The perforation was treated with temporary catheterization.The patient's right-side proact was implanted without incident.

Brand Name
UROMEDICA PROACT BLUNT TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
lisa van ryn
1840 berkshire lane north
plymouth, MN 55441
MDR Report Key12869240
Report Number3003477176-2021-00015
Device Sequence Number14890132
Product Code EZY
UDI-Device Identifier00180668000137
UDI-Public0100180668000137
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale